# SDR AALA20030341

- Difficulty date: March 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MID CARGO DOOR BEAM CORRODED BEYOND LIMITS.  REMOVED AND REPLACED BEAM PER SRM 51-01-00.  (M)
